Sentry Page Protection

Call/Show TimES

Last updated:03/10/17 5:45PM

STEADY SHOWS


BAREFOOT BAR (MON, THU, & FRI)

- SOLO MUSICIAN (MON & THU: CT 5:30PM, ST 6:00PM-10:00PM)
- SOLO MUSICIAN (FRI: CT 4:00PM, ST 4:30PM-7:30PM)
- DUO MUSICIANS (FRI: CT 7:30PM, ST 8:00PM-11:00PM)

DIAMOND HEAD LUAU (MON, THU, FRI, & SUN)

- 3 POLY MUSICIANS (CT 4:30PM, ST 5:25PM-8:00PM)
- 3 FEMALE POLY DANCERS (CT 4:30PM, ST 5:25PM-8:00PM)
- 3 MALE POLY DANCERS (CT 4:30PM, ST 5:25PM-8:00PM)
- 1 EMCEE (CT 4:30PM, ST 5:25PM-8:00PM)
- 1 FIRE KNIFE DANCER (CT: 6:40PM, ST 6:40PM-8:00PM)

DANCERS SHOW ONLY (CT 06:15PM)

HALE KOA LUAU (MON & THU)

- 3 POLY MUSICIANS (CT 4:30PM, ST 5:15PM-8:30PM)
- 5 FEMALE POLY DANCERS (CT 4:30PM, ST 5:15PM-8:30PM)
- 5 MALE POLY DANCERS (CT 4:30PM, ST 5:15PM-8:30PM)
- 1 CHANTER (CT 7:00PM, ST 7:20PM-07:30PM)
- 1 FIRE KNIFE DANCER (CT 7:10PM, ST 7:20-08:30PM)

DANCERS SHOW ONLY (CT 06:50PM) 

NCL HONOLULU GREETING SERVICES (SAT)

- ATRIUM 1: HAWAIIAN TRIO (CT 11:15AM, ST 11:45AM-2:30PM) 
- ATRIUM 2: HAWAIIAN TRIO (CT 2:15PM, ST 2:45PM-5:55PM)

TERMINAL 1: HAWAIIAN DUO (CT 9:30AM, ST 10:00AM-1:00PM)
TERMINAL 2: HAWAIIAN DUO (CT 12:45PM, ST 1:15PM-3:45PM)

- 6 FEMALE & 6 MALE HULA DANCERS
CT 09:45AM, ST 10:15AM-06:00PM
CT 10:00AM, ST 10:30AM-06:00PM
CT 10:00AM, ST 10:30AM-06:00PM
CT 10:30AM, ST 11:00AM-03:00PM
CT 11:15PM, ST 11:45AM-04:15PM

NCL MAUI - ALOHA POLYNESIA (SUN)

- 3 POLY MUSICIANS (CT 5:30PM, ST 7:00PM & 9:00PM)
- 1 EMCEE (CT 5:45PM, ST 7:00PM & 9:00PM)
- 5 FEMALE POLY DANCERS (CT 5:45PM ST 7:00PM & 9:00PM)
- 5 MALE POLY DANCERS (CT 5:45PM ST 7:00PM & 9:00PM)

ROYAL HAWAIIAN CENTER - MALU (WED)

- HAWAIIAN DUO (CT 5:30PM, ST 6:00PM-7:00PM)
- 2 FEMALE HULA DANCERS (CT 5:30PM, ST 6:00PM-7:00PM)
- 2 MALE HULA DANCERS (CT 5:30PM, ST 6:00PM-7:00PM)

TIKI'S BAR & GRILL (THU)

- HAWAIIAN DUO (CT 4:30PM, ST 5:00-7:30PM)
- 2 FEMALE HULA DANCERS (CT 5:10PM, ST 5:30-7:30PM)



UPCOMING CONVENTIONs


APRIL 19, 2017 (WEDNESDAY) 
GROUP NAME: CARNIVAL LEGEND EMBARKATION (MC&A
VENUE: PIER 2
LOCATION: HONOLULU HARBOR
DRESSING ROOM: BATHROOM
ENTERTAINMENT REQUESTED: EMBARKATION SERVICES
3 – MUSICIANS (CT 10:00AM ST 11:00AM-5:00PM)
3 – FEMALE LEI GREETERS (CT 10:00AM ST 11:00AM-5:00PM)
3 – MALE LEI GREETERS (CT 10:00AM ST 11:00AM-5:00PM)
ADMIN NOTES:

  •  Welcome/Lei Greeters
  • Photo Hula Models/Photo opportunity
  • Hula Dancing
  • Mini-Cultural Crafts/Experiences

 

APRIL 21, 2017 (FRIDAY) 
GROUP NAME: (ROYAL HAWAIIAN CENTER)
VENUE: ROYAL HAWAIIAN CENTER
LOCATION:
DRESSING ROOM:
ENTERTAINMENT REQUESTED: HULA SHOW

3 – MUSICIANS (CT 5:30PM ST 6:00PM-7:00PM)
2 – FEMALE HULA DANCERS (CT 5:30PM ST 6:00PM-7:00PM)
2 – MALE HULA DANCERS (CT 5:30PM ST 6:00PM-7:00PM)
ADMIN NOTES:

 

APRIL 21, 2017 (FRIDAY)
GROUP NAME: MAUI SHOW (CARNIVAL CRUISE LINE)
VENUE: CARNIVAL CRUISE LINE
LOCATION: KAHULUI MAUI
DRESSING ROOM:
ENTERTAINMENT REQUESTED: POLYNESIAN SHOW

3 – MUSICIANS (CT 7:00PM ST 9:00PM-10:00PM)
4 – FEMALE POLYNESIAN DANCERS (CT 7:00PM ST 9:00PM-10:00PM)
4 – MALE POLYNESIAN DANCERS TO INCLUDE 1 COCO DEMO (CT 7:00PM ST 9:00PM-10:00PM)
1 – SHOW EMCEE (CT 7:00PM ST 9:00PM-10:00PM)
ADMIN NOTES:

  • FLIGHT TIME: AFTER 3:00PM
  • CALL TIME: 7:00PM (MAUI CAST)
  • SHOW TIME: 9:00PM-10:00PM

 

APRIL 22, 2017 (SATURDAY) 
GROUP NAME: LEWIS & CELESTE’S WEDDING (TIKI’S GRILL & BAR)
VENUE: TIKI’S GRILL & BAR
LOCATION: COCONUT CLUB
DRESSING ROOM: STAFF ROOM
ENTERTAINMENT REQUESTED: HULA SHOW
2 – ACOUSTIC MUSICIAN (CT 5:30PM, ST 6:00PM-8:00PM)
1 – FEMALE HULA DANCER (CT 5:30PM, ST 6:00PM-8:00PM)
ADMIN NOTES:

  • IT IS A PRIVATE EVENT, TIKI’S WILL ASSIST PERFORMERS UP TO THE PARTY AROUND 5:00PM-5:30PM
  • THERE IS NO AMPLIFICATION, MUSIC WILL NEED TO BE ACOUSTIC

 

APRIL 23, 2017 (SUNDAY) 
GROUP NAME: TERRACE BY THE SEA (SMA HJ)
VENUE: 53 BY THE SEA
LOCATION: 53 BY THE SEA
DRESSING ROOM: GREEN ROOM  
ENTERTAINMENT REQUESTED: SOLO HULA (30 MINUTES)

1 – MUSICIAN (CT 1:30PM, ST 2:00PM-2:30PM)
1 – FEMALE HULA DANCER (CT 1:30PM, ST 2:00PM-2:30PM)
ADMIN NOTES:

 

APRIL23, 2017 (SUNDAY) 
GROUP NAME: TERRACE BY THE SEA (SMA HJ)
VENUE: 53 BY THE SEA
LOCATION: 53 BY THE SEA
DRESSING ROOM: GREEN ROOM  
ENTERTAINMENT REQUESTED: SOLO HULA (30 MINUTES)

1 – MUSICIAN (CT 4:30PM, ST 5:00PM-5:30PM)
1 – FEMALE HULA DANCER (CT 4:30PM, ST 5:00PM-5:30PM)
ADMIN NOTES:

 

APRIL23, 2017 (SUNDAY)
GROUP NAME: CRYSTAL SYMPHONY (CRYSTAL CRUISES)
VENUE: CRYSTAL SYMPHONY
LOCATION: GALAXY LOUNGE
DRESSING ROOM: BACKSTAGE
ENTERTAINMENT REQUESTED: POLYNESIAN SHOW
3 – MUSICIANS (CT 5:15PM ST 7:45PM-8:45PM)
4 – FEMALE POLYNESIAN DANCERS (CT 5:15PM ST 7:45PM-8:45PM)
4 – FEMALE POLYNESIAN DANCERS (CT 5:15PM ST 7:45PM-8:45PM)
1 – SHOW EMCEE (CT 5:15PM ST 7:45PM-8:45PM)
ADMIN NOTES:

 

 APRIL 23, 2017 (SUNDAY) INVOICE #:            SENT:           PAID:
GROUP NAME: SINARY (PAINA PLANNING)
VENUE: ROYAL HAWAIIAN
LOCATION: OCEAN LAWN
DRESSING ROOM: MONARCH ROOM
ENTERTAINMENT REQUESTED: HULA SHOW
1 – HAWAIIAN DUO (CT 4:00PM, ST 5:00PM-7:30PM)
2 – POLYNESIAN DRUMMER (CT 5:30PM, ST 6:30PM-7:30PM) 
3 – FEMALE HULA DANCERS (CT 5:30PM, ST 6:30PM-7:30PM)
6 – KEIKI DANCERS (CT 5:00PM, ST 6:00PM-7:00PM)
1 – FIRE KNIFE DANCER (CT 6:15PM, ST: 6:30PM-7:30PM)
ADMIN NOTES:

  • SINARY DINNER PARTY SCHEDULE:
    o   5:10PM: DOORS OPEN
    o   5:30PM: OPENING SPEECH
    o   5:35PM: PRESIDENT SPEECH
    o   5:40PM: TOAST
    o   5:45PM: DINNER
    o   6:35PM: KEIKI HULA
    o   6:45PM: PRESENTATION CEREMONY
    o   7:00PM: FIRE KNIFE DANCER/DRUMMER
    o   7:10PM: HULA SHOW (15 MINUTES)
    o   7:25PM: CLOSING SPEECH
    o   7:30PM: END

 

APRIL24, 2017 (MONDAY)
GROUP NAME: YELLOW HOUSE EVENTS (WAIKIKI BEACH ACTIVITIES)
VENUE: HILTON HAWAIIAN VILLAGE
LOCATION: GREAT LAWN
DRESSING ROOM: 3 TENTS ON LAWN
ENTERTAINMENT REQUESTED: POLY SHOW
1 – HAWAIIAN TRIO (CT 6:30PM, ST 7:30PM-9:30PM)
2 – FEMALE LEI GREETERS (CT 7:00PM, ST 7:30PM-9:30PM) 
2 – MALE LEI GREETERS (CT 7:00PM, ST 7:30PM-9:30PM) 
4 – MALE POLYNESIAN DANCERS (CT 7:30PM, ST 8:30PM-9:30PM) 
4 – FEMALE POLYNESIAN DANCERS (CT 7:30PM, ST 8:30PM-9:30PM) 
1 – FIRE KNIFE DANCER (CT 8:15PM, ST 8:30PM-9:30PM) 
1 – UKULELE PLAYER (CT 5:00PM, ST 6:00PM-7:00PM AND ST 9:00PM-11:00PM)
10 – TIKI TORCHES
ADMIN NOTES:

  • 4:30PM ACCESS TO DRESSING ROOM/LAWN AVAILABLE/TIKI TOUCHES
  • 6:00PM-7:00PM UKULELE PLAYER (PALACE LOUNGE/TAPA TOWER)
  • 7:15PM-8:30PM 4 LEI GREETERS (OK TO BE DANCERS)
  • 7:15-9:15 HAWAIIAN TRIO
  • 8:45PM-9:15PM 30 MINUTE POLY SHOW W/ FIRE (8 DANCERS)
  • 9:15PM-11:00PM UKULELE SOLO

 

APRIL 26, 2017 (WEDNESDAY)
GROUP NAME: ADMINISTRATIVE PROFESSIONALS DAY LUNCH (ROBERTS HAWAII)
VENUE: MAGIC OF POLYNESIA
LOCATION: SHOW ROOM
DRESSING ROOM: DRESSING ROOM
ENTERTAINMENT REQUESTED: POLYNESIAN SHOW
3 – MUSICIANS (CT 10:00AM, ST 11:00AM-1:00PM)
3 – FEMALE POLYNESIAN DANCERS (CT 10:00AM, ST 11:00AM-1:00PM)
3 – MALE POLYNESIAN DANCERS (CT 10:00AM, ST 11:00AM-1:00PM)

 

APRIL29, 2017 (SATURDAY) 
GROUP NAME: HIROSHIMA TOYOPET (PAINA PLANNING)
VENUE: HILTON HAWAIIAN VILLAGE
LOCATION: GREAT LAWN
DRESSING ROOM: N/A
ENTERTAINMENT REQUESTED: HAWAIIAN QUARTET (3 HOURS)
1 – HAWAIIAN QUARTET BAND (CT 4:30PM, ST 5:30PM-8:30PM)
ADMIN NOTES:

  • CONFIRMING WITH CLIENT ON WHO WILL BE PROVIDING SOUND

 

MAY 1, 2017 (MONDAY)
GROUP NAME:
 (ROYAL HAWAIIAN CENTER)
VENUE: ROYAL HAWAIIAN CENTER
LOCATION:
DRESSING ROOM:
ENTERTAINMENT REQUESTED: NA MOKU ‘EHA SHOW
1 – UKULELE TRIO (CT 5:00PM ST 6:00PM-7:00PM)
2 – FEMALE HULA DANCERS (CT 5:00PM ST 6:00PM-7:00PM)
2 – MALE HULA DANCERS (CT 5:00PM ST 6:00PM-7:00PM)
ADMIN NOTES:

  • UKULELE TRIO PERFORMING SONGS FOR THE 4 MAIN ISLANDS (BIG ISLAND, KAUAI, MAUI, & OAHU)

 

MAY 7, 2017 (SUNDAY)
GROUP NAME:
  (VALENTINI)
VENUE: HAWAII YACHT CLUB
LOCATION: TBA
DRESSING ROOM: TBA
ENTERTAINMENT REQUESTED: SOLO HULA
1 – MUSICIANS (CT ST TBA)
1 – FEMALE HULA DANCER (CT ST TBA)
ADMIN NOTES:

 

MAY 8, 2017 (MONDAY)
GROUP NAME:  
(WAIKIKI BEACH ACTIVITIES)
VENUE: HILTON HAWAIIAN VILLAGE
LOCATION: GREAT LAWN
DRESSING ROOM:
ENTERTAINMENT REQUESTED: HULA SHOW
4 – MALE HULA DANCERS (CT 6:00PM ST 7:00PM-9:30PM)
1 – CHANTER (CT 6:30PM ST 7:00PM-9:30PM)
3 – FIRE KNIFE DANCERS (CT 6:45PM ST 7:00PM-9:30PM)
ADMIN NOTES:

  • RECEPTION AND COCKTAILS FROM 6:00PM-7:00PM
  • DINNER & LUAU FROM 7:00PM-9:30PM

 

MAY 14, 2017 (SUNDAY)
GROUP NAME:
 ___________ (VALENTINI)
VENUE: MORTON’S ALA MOANA
LOCATION: TBA
DRESSING ROOM: TBA
ENTERTAINMENT REQUESTED: SOLO MUSICIAN
1 – MUSICIANS (CT ST TBA)
ADMIN NOTES:

 

MAY 15, 2017 (MONDAY)
GROUP NAME:
AISTAR (PA’INA PLANNING)
VENUE: WAIKIKI BEACH MARRIOTT
LOCATION: PUALEILANI TERRACE
DRESSING ROOM: ___________
ENTERTAINMENT REQUESTED: HULA SHOW
1 – HAWAIIAN TRIO (CT 4:00PM ST 5:00PM-7:00PM)
2 – FEMALE HULA DANCERS (CT 5:00PM ST 6:00PM-7:00PM)
ADMIN NOTES: